Microdose of Psilocybin Worsened My Hyperacusis

Discussion in 'Support' started by Rafahyperacusis, Oct 27, 2018.

    1. Rafahyperacusis

      Rafahyperacusis Member

      Location:
      Spain, Valencia
      Tinnitus Since:
      2003
      Cause of Tinnitus:
      noise exposure
      I've tried a microdose of psilocybin (0.4 g) yesterday as I've heard it could help tinnitus, but it worsened my hyperacusis.

      Does anyone know if this could be just a temporary side effect or if it might be permanent?

      I am very worried...
       
    2. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      Yeah I used to be a dumbass hippie and do all kinds of drugs and took shrooms in high doses and this is not a good thing for us. Period. Imagine a 6-9 hour trip just saturated with eeeeeeeeeeeeeeeeeeeee. No thanks.

      Do not take psychedelics especially if you have tinnitus. If the ATA or BTA weren't useless they would also be advocating stuff like this. Unfortunately they are all useless and aren't a good source of information or advocacy. Doip.
       
      • Like Like x 1
      • Agree Agree x 1
    3. katri
      Chatty

      katri Member

      Location:
      Las Vegas
      Tinnitus Since:
      01/2015
      Cause of Tinnitus:
      Loud noise
      I don’t think it’s permanent. I got high a couple of times during the summer and I didn’t really think about my t. It was louder than usual but I didn’t really care. It went down after a week (at least it did for me). You probably shouldn’t do stuff like that anymore
       
      • Like Like x 1
      • Agree Agree x 1
    4. JohnAdams
      Festive

      JohnAdams Member Benefactor Hall of Fame

      Location:
      Vatican
      Tinnitus Since:
      May 1st 2018
      Cause of Tinnitus:
      Aspirin Toxicity/Possibly Noise
      I also tried cannabis a few times and it always spiked my T. poop.
       
      • Funny Funny x 1
    5. AUTHOR
      AUTHOR
      Rafahyperacusis

      Rafahyperacusis Member

      Location:
      Spain, Valencia
      Tinnitus Since:
      2003
      Cause of Tinnitus:
      noise exposure
      Thanks for your replies guys, I wanna hear more.
      I hope it will mild as It always did..
       
    6. katri
      Chatty

      katri Member

      Location:
      Las Vegas
      Tinnitus Since:
      01/2015
      Cause of Tinnitus:
      Loud noise
      It’ll most likely work out. Just don’t do a bunch of random stuff again. Be careful with your body and protect it.
       
      • Agree Agree x 1
    7. Alue
      No Mood

      Alue Member

      Tinnitus Since:
      01/2016
      Cause of Tinnitus:
      Acoustic Trauma
      Don't do anything fun if you have tinnitus.

      Loud music? Nope.
      Alcohol? Nope.
      Caffeine? Nope.
      Sweets? Nope.
      Drugs? Nope.
       
      • Agree Agree x 1
    8. Marc22
      Wtf

      Marc22 Member

      Tinnitus Since:
      1995
      Cause of Tinnitus:
      exposure to broken muffler noise
      Sorry to hear about this, Rafa...

      Those psychedelics are also bad news psychologically for anybody. See the section on LSD in the book ''The Primal Scream'' for case studies of the sucessful psychotherapeutic treatment of acid casualties, and why psychedelics are VERY dangerous. Hey, I had enough bad trips on the mild weed of 40 years ago. No way I was gonna touch anything harder.

      As far as alcohol, yes it is toxic, but I do not mind an occasionnal beer or 2 or 3 or 4 .... Never had any effect on my hyperacusis. but that might not be the case for you. As far as the tranquiliser clonazepam, I have found that taking 2 mg. helps my hyperacusis temporarily if it is bad. I have no withdrawal symptoms, but again that might not be the case for you.

      Marco
       
Loading...

Share This Page